• Home
  • Zyrtec Kids Chewable Grape 5mg 10 Pack
Image for Zyrtec Kids Chewable Grape 5mg 10 Pack from DDS
+ / - Hover over image to Zoom

Zyrtec Kids Chewable Grape 5mg 10 Pack

Zyrtec Chewables cetirizine antihistamine for Kids 6+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.

$11.99

Warning: Always read the label and follow the directions for use.

Unavailable - Check In Store

Max 1 Items

Product Information

Zyrtec Chewables cetirizine antihistamine for Kids 6+ provides fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip. - Fast allergy relief made for kids - Mini easy-to-chew tablets offer on-the-go relief without the need for water - Comes in a kid-friendly, great grape flavour - Perfect for kids transitioning from liquids to a solid - Free from sucrose, gluten, and dye
Product Type
Tablets
Instructions
- Adults and children 6 years and over. Use as long as needed. - Tablets should be chewed and not swallowed whole. Age (years): 6-12 years How often: Chew 1 tablet every 12 hours as necessary Age (years): Adults and children over 12 years How often: Chew 2 tablets every 24 hours as necessary
Active Ingredients
Cetirizine hydrochloride 5mg
Storage & Disposal
Store below 25C. Protect from light.
Warnings
Always read the label and follow the directions for use. Do not use: - For children under 6 years of age - If you are hypersensitive to any of the ingredients Ask your doctor before use if you: - Are pregnant or trying to become pregnant - Are breastfeeding - Have liver or kidney disease Caution: - If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop and see your doctor - This medication may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol - Keep to the recommended dose except on advice from your doctor - In the event of an overdose, seek medical attention immediately

Ingredients

Cetirizine hydrochloride 5mg Contains: Lactose, sucralose, mannitol Does not contain Gluten or Sucrose.

More From